On chaotic synchronization via impulsive control and piecewise constant arguments


MOHAMAD S A., XINZHI L., AKHMET M.

Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms, vol.22, no.1, pp.53-67, 2015 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 22 Issue: 1
  • Publication Date: 2015
  • Journal Name: Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms
  • Journal Indexes: Scopus
  • Page Numbers: pp.53-67